Real Analysis Exchange

On the Mixed Derivatives of a Separately Twice Differentiable Function

Volodymyr Mykhaylyuk

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove that a function $f(x,y)$ of real variables defined on a rectangle, having partial derivatives $f''_{xx}, f''_{yy}\in L_2([0,1]^2)$, has almost everywhere mixed derivatives $f''_{xy}$ and $f''_{yx}$.

Article information

Real Anal. Exchange, Volume 41, Number 2 (2016), 293-306.

First available in Project Euclid: 30 March 2017

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26B30: Absolutely continuous functions, functions of bounded variation
Secondary: 01A75: Collected or selected works; reprintings or translations of classics [See also 00B60]

mixed derivative differentiability integrability measurability Fourier series


Mykhaylyuk, Volodymyr. On the Mixed Derivatives of a Separately Twice Differentiable Function. Real Anal. Exchange 41 (2016), no. 2, 293--306.

Export citation